# SDR SWAA2022030700331

- Difficulty date: April 24, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 65,821 hours, 38,901 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193 B. PANEL EROSION OF CORNER LOCATION (8) (MARKED). ALOO HAS HOLE IN PANEL SURFACE NOT CONTINUING THRU JUST FWD OF FASTENER 34. HOLE IS APPROX .125 IN DIAMETER AND HAS LOCALIZED DELAMINATION ASSOCIATED WITH HOLE APPROX .250 INDIAMETER / REMOVED AND REPLACED PANEL 193B PER AMM 53-51-21
